On the complexity of infinite sequences. (Sur la complexité des suites infinies.)
Bulletin of the Belgian Mathematical Society - Simon Stevin (1994)
- Volume: 1, Issue: 2, page 133-143
- ISSN: 1370-1444
Access Full Article
topHow to cite
topCitations in EuDML Documents
top- Valérie Berthé, Laurent Vuillon, Suites doubles de basse complexité
- Valérie Berthé, Complexité et automates cellulaires linéaires
- Gilles Didier, Combinatoire des codages de rotations
- Valérie Berthé, Complexité et automates cellulaires linéaires
- Jean-Paul Allouche, Mireille Bousquet-Mélou, On the conjectures of Rauzy and Shallit for infinite words
- Christiane Frougny, Zuzana Masáková, Edita Pelantová, Complexity of infinite words associated with beta-expansions
- Francine Blanchet-Sadri, Bob Chen, Sinziana Munteanu, A note on constructing infinite binary words with polynomial subword complexity
- Idrissa Kaboré, Théodore Tapsoba, Combinatoire de mots récurrents de complexité
- Christiane Frougny, Zuzana Masáková, Edita Pelantová, Complexity of infinite words associated with beta-expansions
- Louis-Sébastien Guimond, Zuzana Masáková, Edita Pelantová, Combinatorial properties of infinite words associated with cut-and-project sequences